# SDR USAA2012021300002

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 56,079 hours, 36,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDFI - EMERGENCY EXIT LIGHTS INOPERATIVE ON LEFT PAX SEATS ROWS 15-20.  ADJUSTED, RECONNECTED WIRES AND CHARGED BATTERIES ON LIGHTS AT LEFT PAX SEATS ROWS 15-20 AS REQUIRED.
